# SDR CNMA201810100001

- Difficulty date: October 4, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N225AX
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 60,281 hours, 9,513 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Audio Control
- Part number: G7404128
- Part serial: 3550
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT VHF RADIO FAIL AND RT VHF RADIO FAIL CORRECTIVE ACTION: REMOVED AND REPLACED (CA'S) RADIO CONTROL PANEL IAW AMM 23-10. OPS CHECKED GOOD.  AND REMOVED AND REPLACED AUDIO CONTROL PANEL (F/O'S) IAW AMM 23-51. OPS CHECKED GOOD.
